# SDR 2015FA0000201

- Difficulty date: May 13, 2015
- Submitted: May 13, 2015
- Operation: General aviation
- Aircraft: N976CT
- Make and model: Diamon DA20-C1
- Aircraft serial: C0076
- Aircraft time: 2,800 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Loose
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE AXLE BOLTS LOOSE THAT ATTACH THE AXLES TO THE MLG.  RIGHT AXLE BOLTS WERE LOOSE TO THE POINT OF MOVEMENT BETWEEN THE AXLE AND THE MAIN GEAR AND LT AXLE BOLTS COULD NOT BE FELT LOOSE BY MOVEMENT IN THE AXLE, BUT WERE NOT TIGHT WHEN CHECKED WITH A WRENCH.  UPON REMOVAL OF THE AXLES, IT WAS NOTICED THERE WAS A PAINT LAYER BETWEEN THE 2 MATING SURFACES THAT WAS PEALING OFF AND LIKELY THE CAUSE OF THE BOLTS COMING LOOSE.
